# SDR P5CA9701176

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL DELAMINATED RHW LEADING EDGE TOP I/B OF NR 3 PYLON.  REPAIRED AREA WITH FIBERGLASS FILLERS AND OVERLAYS, BONDED PER BOEING SRM 51-40-9.
